# SDR JJBA351PH331343

- Difficulty date: May 30, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 28,810 hours, 39,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY AISLE PATH LIGHTS BY ROW 8 NOT WORKING.  MAINTENANCE CREW REMOVED AND REPLACED EMERGENCY LIGHT STRIP BY ROW 8.  PERFORMED OBSERVATIONAL CHECK, OPS CHECK WAS SATISFACTORY.
